# SDR UHLA201510070758

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 33,710 hours, 31,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN ENTRY DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE CLEANED AND LUBED THE MAIN ENTRY DOOR IAW AMM 52-11-00 AND ALL OPS CHECKS WERE GOOD.
